# SDR REXA2022113002604

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 33,346 hours, 23,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR LOWER SILL IS CORRODED.  REMOVED AND REPLACED CORRODED LOWER SILL ANGLE WITH NEW IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
